Thread: Palequail's Pictures...
02-22-2004, 09:09 PM #1
Here are some pics...
BF: Don't know
1-14: Test Enan 500mg
1-13: EQ 400mg
10-16: Winny 50mg EOD
This is my second cycle...Just started week 5...so lets hope I get up to 205 or so...
02-22-2004, 09:22 PM #2
Lookin good bro...How far are you into your cycle, you gotta be under 13% bf cause your abs are showing if that helps any. Keep up the good work,
02-22-2004, 09:24 PM #3
Goos traps bro lookin good
02-22-2004, 09:35 PM #4
Thanks guys...basically this is my before picture...my test has just kicked in as it is week 5 and i'm hoping this pinched nerve in my back will go away....I haven't trained for a week and it is pissing me off....week 5 has just started...
02-22-2004, 10:06 PM #5
sh*t your test is just starting to kick in. make sure you post some after pics for all to see. youll definitely look different at the end of your cycle.
02-22-2004, 10:09 PM #6
I was on this medication for the pinched nerve...Darvocet, Flexiril, and Naproxen....That crap made me feel like **** all last week...so i'm off that and now this week i should be back
02-22-2004, 10:46 PM #7
Lookin' good, I'm gonna be doing almost that same cycle, looking for some good gains, good luck.
02-22-2004, 10:47 PM #8
thanks i'll keep you guys updated..whenever I can get my neighbor to loan me her camera...
02-23-2004, 09:22 AM #9
Nice base to build on. Keep working hard bro. As for your injury, just take the Naproxin (Alleve) an hour before you workout. Its basically an anti-inflammation drug. I usually pop a couple of these before I do a chest or shoulder workout to minimize soreness. It works well. Good luck!
02-23-2004, 09:25 AM #10
Dude......... i took all that crap for almost 2 years...
the only thing that fixed me... I found a doc that injected cortison into my back muscles... 3 times over 6 weeks.... intense pain..........
but i got up from the injections... feeling great...
made it possible to recover the muscle, and strength.. and stopped all the meds.
Originally Posted by palequailThe answer to your every question
A bigot is a person obstinately or intolerantly devoted
to his or her own opinions and prejudices, especially
one exhibiting intolerance, and animosity toward those of differing beliefs.
If you get scammed by an UGL listed on this board or by another member here, it's all part of the game and learning experience for you,
we do not approve nor support any sources that may be listed on this site.
I will not do source checks for you, the peer review from other members should be enough to help you make a decision on your quest. Buyer beware.
Why the Police will Kick your ass
02-23-2004, 09:55 AM #11
i was taking naproxin..along with other crap...it made me feel horrible..so i'm not on that anymore..i'm gonna go to the doc today and try to get a refferal to a physical therapist so i can rehab this thing
02-23-2004, 11:40 AM #12
That's why I suggested only taking the Naproxin. It gives me no sides at all. Good luck. Maybe the doc will give you vioxx or something else that works better for you . . .
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)